# SDR AALA202505262143

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 24,551 hours, 9,702 cycles
- System (JASC): 5240 · Service Doors
- Part: Insulation
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS 4R DOOR ARMING LEVER WON'T STAY FLUSH AND OCCASIONALLY TRIGGERS CABIN PRESSURE WARNING LIGHT.  MAINTENANCE FOUND INSULATION INHIBITING MOVEMENT OF THE CONTROL LEVER AND INSTALLED INSULATION PER AMM 52-13-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
